MAUDE Adverse Event Report: OSCOR INC. TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC. TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number D141103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported patient has bleeding groin.There is no reported performance issue associated with the guidestar.The patient is a 72-year-old male, that is part of a post-market clinical study named (b)(4) secure.During an atrial fibrillation procedure, the patient starting bleeding.It is unknown if any blood was lost, and when the bleeding occurred.The bleed was resolved with an intervention with compression bandage and steri-strips.The patient's outcome was reported as "recovered/resolved." there was no medical or surgical intervention to prevent life-threatening illness or injury or permanent impairment to a body structure or a body function.However, the patient was admitted to the hospital on (b)(6) 2023 and discharged on (b)(6) 2023.It was reported, in the opinion of the investigator in accordance with the list of expected events in the instructions for use, this adverse event was expected and, or anticipated.Customer made multiple attempts to obtain lot number and to get the device back, but attempts were not successful.The customer reported the root cause of reporting this event approximately 5 months after event, was due to human error by the team in charge of sending the notifications (events).
 
Additional Manufacturer Narrative
The device was not returned for analysis.There is no complaint against the guidestar.The device was used in a study (for treatment) and not returned for analysis.There was no device performance related failure reported by the user.This event is related to patient condition.No further investigation is required.The lot number was not provided by the customer, therefore the device history records could not be reviewed, however, inspection procedures require any oscor product pass all in-process and qa final inspection before shipping to the customer.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
TOURGUIDE¿ STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key17417438
Report Number1035166-2023-00080
Device Sequence Number12522127
Product Code DYB
UDI-Device Identifier00885672010911
UDI-Public00885672010911
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD141103
Device Catalogue NumberD141103
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient SexMale